|Neck sore on PEP
Mar 17, 2013
I take 4 Aluvia in the morning, then 12 hours later i take 4 more Aluvia and one Truvada. I find the night medication my throat gets a bit swollen and stiff, but seems to be fine by the morning again until the second round... just a reaction you think? something I should be concerned about.. its not major pain or anything just makes me think, who knows could be stress or i hurt my neck some other way..
| Response from Dr. Henry
Aluvia can be a rough med for PEP due to stomach and other side effects particulary when first starting. Less common for throat to be impacted but the chemicals in Aluvia can be harsh and cause heartburn and other symptoms that can spill over into throat region. If sense of airway swelling continues/worsens would discuss with the prescribing clinic/doctor. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Signs And Symptoms Of Advanced Stages Of Aids
- Can You Transfer Hiv Through Aids Rashes And Bumps?
- Would Hiv Show Up In Blood Test Six Weeks After Exposure
- Dealing With Test Result Of Hiv Positive
- Why Do I Keep Getting Bacteria Vaginosis?
- What If Antibiotics Did Not Clear Up My Bacterial Vaginosis?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.